Oct 7, 2002
dear doc.im 39 hiv poz on sustiva and combivir also have hpv.had a wart and it dissapeared when starting meds.howeever for about a week now my anus has been red verry itchy and kinda burns when i touch it.dont believe its hemroids what could this be? thanks for you answer
Response from Dr. Young
I'd speak with your healthcare provider about your symptoms. -BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Likely Is It To Get HIV From Sex With A Prostitute?
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Rash After Unprotected Vaginal Sex Worried I Have HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
- How Long Does It Take To Get Std Results Back?
- ARS Symptoms Comes All At Once
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.